# SDR UPS96220662

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Flight Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW EMERGENCY EXIT LIGHT INOPERATIVE.  DEAD BATTERY.  REMOVED AND REPLACED EMERGENCY EXIT LITE ASSY IAW M/M 25-60-00, OPS CHECK NORMAL.
